Title

Functional inequalities for incomplete gamma and related functions

Authors

Authors

M. E. H. Ismail;A. Laforgia

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Math. Inequal. Appl.

Keywords

incomplete gamma function; inequalities; error function; Mathematics

Abstract

For the incomplete gamma function and related functionse we establish functional inequalities of the type f(x)f(y) -f(x + y) >= 0 for all x, y is an element of (0, infinity).

Journal Title

Mathematical Inequalities & Applications

Volume

9

Issue/Number

2

Publication Date

1-1-2006

Document Type

Article

Language

English

First Page

299

Last Page

302

WOS Identifier

WOS:000237579800012

ISSN

1331-4343

Share

COinS